OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Stability-Based Transition Model Using Transport Equations

Pascal, Lucas and Delattre, Grégory and Deniau, Hugues and Cliquet, Julien Stability-Based Transition Model Using Transport Equations. (2020) AIAA Journal, 58 (7). 2933-2942. ISSN 0001-1452

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
657kB

Official URL: https://doi.org/10.2514/1.J058906

Abstract

A laminar–turbulent transition model is presented. The model accounts for longitudinal transition mechanisms (i.e., Tollmien–Schlichting-induced transition) and was calibrated using stability computations on similar boundary-layer profiles at Mach number ranging from zero to four on both adiabatic and isothermal walls. The model embeds the so-called C1 criterion for transverse transition mechanisms (i.e., crossflow-wave-induced transition). Finally, the model accounts for separation-induced transition by means of the Gleyzes criterion. The transition model is written under a transport equation formalism. Validations are performed on three-dimensional configurations, and comparisons against results from a transition database method for natural transition, exact linear stability computations, and experimental data are shown.

Item Type:Article
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:Other partners > Airbus (FRANCE)
French research institutions > Office National d'Etudes et Recherches Aérospatiales - ONERA (FRANCE)
Laboratory name:
Statistics:download
Deposited On:09 Jun 2021 11:04

Repository Staff Only: item control page